# SDR IPXA2016030300267

- Difficulty date: February 15, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,913 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: F2588507200600F
- Part serial: NSN
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT PIT DOOR LINER CRACKED 3 PLACES.  REPAIRED LINER IAW EO A300-2550-43367-B.
